# SDR REXA2019101461446

- Difficulty date: September 26, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 379-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS STRG15LH FS 379-483, 483-573, 573-661+14, 661+14-672.   SIDE SEAT RAILS STRG15LH FS379/483, 483/573, 573/661+14 AND 661+14/672 WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A07),
